# SDR USAA2010083091848

- Difficulty date: August 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Engine: Cfmint CFM565B4P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Blanking Plate
- Part number: 1971M26P01
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FLT 779 PHL - TPA - IFSD - NR 2 ENGINE FAILED AT 5000 FT ON CLIMBOUT.  UNABLE TO RESTART - RETURNED TO PHL.  MX FOUND FUEL LEAKING FROM BURNER STAGING VALVE BLANKING PLATE.  REPLACED PLATE IAW MM 73-11-70-04.
